A characterization of the extended serial correspondence
Eun Jeong Heo and
Özgür Yılmaz
Journal of Mathematical Economics, 2015, vol. 59, issue C, 102-110
Abstract:
We study the problem of assigning objects to a group of agents. We focus on probabilistic methods that take agents’ ordinal preferences over the objects. Importantly, we allow for indifferences among objects. Katta and Sethuraman (2006) propose the extended serial correspondence to solve this problem. Our main result is a characterization of the extended serial correspondence in welfare terms by means of stochastic dominance efficiency, stochastic dominance no-envy and “limited invariance,” a requirement we adapt from Heo (2014a). We also prove that an assignment matrix is selected by the extended serial correspondence if and only if it satisfies “non-wastefulness” and “ordinal fairness,” which we adapt from Kesten et al. (2011).
Keywords: The serial rule; Sd-efficiency; Sd no-envy; The extended serial correspondence; Limited invariance (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406815000531
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:59:y:2015:i:c:p:102-110
DOI: 10.1016/j.jmateco.2015.05.003
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().